Publication details

Integral points on singular del Pezzo surfaces

authored by
Ulrich Derenthal, Florian Wilsch
Abstract

In order to study integral points of bounded log-anticanonical height on weak del Pezzo surfaces, we classify weak del Pezzo pairs. As a representative example, we consider a quartic del Pezzo surface of singularity type A_1+A_3 and prove an analogue of Manin's conjecture for integral points with respect to its singularities and its lines.

Organisation(s)
Institute of Algebra, Number Theory and Discrete Mathematics
Riemann Center for Geometry and Physics
External Organisation(s)
Institute of Science and Technology Austria
Type
Article
Journal
Journal of the Institute of Mathematics of Jussieu
Volume
23
Pages
1259-1294
No. of pages
36
ISSN
1474-7480
Publication date
05.2024
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Mathematics(all)
Electronic version(s)
https://arxiv.org/abs/2109.06778 (Access: Open)
https://doi.org/10.1017/S1474748022000482 (Access: Open)